Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Please help


[De...]

Recommended Posts

Hi,

I've been tapering my k. I've been holding will be 4 months Sept Sept 23rd. I was having gi sx. My dr lowered my gabapentin by 300 from 900. She said I would be ok. So it's been almost 3 weeks. I feel awful. Better than I did. Sweating, burning skin feeling, emotional, anxiety bad, depression. I could probably hold it out, I'm just afraid I made myself even more sensitive than I already am. I would updose the gaba but I dont want to make myself more sensitive it's bad enough. I just dont understand this stuff and I have no help at home. Idk what to do. How long do these cuts take to stabilize from gabapentin. I'm afraid I'll never stabilize. I def feel less sx from the gaba cut but I was reading about sensitizing yourself and now I'm afraid I'm never going to heal. Thank you for any help. I'm sorry when I'm nervous I type terrible.

Link to comment
Share on other sites

I see you posted on the support group thread but didn't get a response, I'm sorry.  I hope someone will stop by who understands Gabapentin.  Did you taper the 300 mgs?
Link to comment
Share on other sites

Hi Pamster,

My dr. Said 300mis the standard drop. I knew better to listen to her. It's my own fault. It's just the not being able to go the bathroom, sorry and severe dry mouth was killing me. I can handle it I think. I just started thinking about sensitizing mybnervous sx. I'm afraid I really made it bad. Maybe take the rest of my life to stabilize.

Link to comment
Share on other sites

Oh man. I'm sorry D. No response from the gabapentin thread? Gardner is usually good at responding quickly. I wish I had some advice but I've decided to wait until I'm done with Valium before I try to tackle the gabapentin. If given a choice, I would probably up dose gaba before up dosing benzo. I hope you are able to stabilize soon
Link to comment
Share on other sites

Hi jwl!

Thank you! I'm not sure what I was thinking. I never should have told her. Mostly I'm just extra anxious. I feel ok. Mostly anxiety. Do u think I'm overly sensitized from this. I freaking overlittle things again thatz how I know I'm off. ❤😢

Link to comment
Share on other sites

Yes I think WD makes all of us "over sensitized". Our bodies don't like changes and what may seem so small can send us into a wave. I hope things settle down for you
Link to comment
Share on other sites

Thanks Joel. I'm just now starting to understand alot of these bodily feelings. It's the revved up feeling I get. Everything revs me up and I have to sit till my body and mind slow down.
Link to comment
Share on other sites

I'm revved up all the time everyday. When I was ctd 4 years ago it's when it started. I couldnt figure out what is this weird feeling in my body. I hope it goes away. I told her about my dry moth and fatigue. She said we could lower the gabapentin. So I agreed. Then when I got off the phone I thought, what did I just do! So I gave it a shot. The first couple of weeks were not so good. The sx are less intense. But, I'm in bwd, so you really cant go by my experience. I would wait if I was you. No point in adding more sx on y po urself. I have to learn patience.  I just hate this whole thing. It's so long.
Link to comment
Share on other sites

It's weird because I couldnt explain it and I kept panick. I really thought I must be posessedmor I died, idk.mso that's when I was polydrugged and nothing worked.  I think that ct started the wd are I never stabilized. Thinking about it makes me so sad. A very dark time.
Link to comment
Share on other sites

Hi,

I've been tapering my k. I've been holding will be 4 months Sept Sept 23rd. I was having gi sx. My dr lowered my gabapentin by 300 from 900. She said I would be ok. So it's been almost 3 weeks. I feel awful. Better than I did. Sweating, burning skin feeling, emotional, anxiety bad, depression. I could probably hold it out, I'm just afraid I made myself even more sensitive than I already am. I would updose the gaba but I dont want to make myself more sensitive it's bad enough. I just dont understand this stuff and I have no help at home. Idk what to do. How long do these cuts take to stabilize from gabapentin. I'm afraid I'll never stabilize. I def feel less sx from the gaba cut but I was reading about sensitizing yourself and now I'm afraid I'm never going to heal. Thank you for any help. I'm sorry when I'm nervous I type terrible.

 

DD, my friend Benzo3 might can help.  He's in the Village and will be glad to help.  He might not answer right away he works and has kids, but he will answer.  He's really smart and a terrible flirt

:laugh: :laugh:  Love ya, MM ♥️

Link to comment
Share on other sites

Thanks mm!

 

I will look for him. I do feel better and calmer. I got worked up but the sx are letting up. Now my neck feels broken. Ugh. ❤

Link to comment
Share on other sites

Thanks mm!

 

I will look for him. I do feel better and calmer. I got worked up but the sx are letting up. Now my neck feels broken. Ugh. ❤

 

Ohhhh DD, this sucks, that's all I can think to say anymore  ;)

Link to comment
Share on other sites

×
×
  • Create New...